# SDR UIEA200700384

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 98,199 hours, 19,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, UPPER LEADING EDGE FIXED PANEL AT WING STATION 766 HAS AN AREA OF 12.0 INCH BY 12.0 INCH OF DELAMINATION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18, SHEETS 1, 3 AND 5, AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR XEO NR 57-092107.
